Skip navigation

Items where Author is "Cairns, Ben"

Items where Author is "Cairns, Ben"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Cairns, Ben (2005) Uniqueness criteria for continuous-time Markov chains with general transition structures. Advances in Applied Probability, 37 (4). pp. 1056-1074. ISSN 0001-8678 (Print), 1475-6064 (Online) (doi:https://doi.org/10.1239/aap/1134587753)

This list was generated on Sun Nov 17 04:53:49 2019 UTC.